Please use this identifier to cite or link to this item:
Title: Exponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbances
Authors: Wang, Z
Lam, J
Liu, X
Keywords: Linear matrix inequalities (LMIs);Markovian jump systems;nonlinear disturbances;robust filtering; time delay
Issue Date: 2004
Publisher: IEEE
Citation: Circuits and Systems II: Express Briefs, IEEE Transactions on. 51 (5) 262 - 268
Abstract: In this paper, we study the robust exponential filter design problem for a class of uncertain time-delay systems with both Markovian jumping parameters and nonlinear disturbances. The jumping parameters considered here are generated from a continuous-time discrete-state homogeneous Markov process, and the parameter uncertainties appearing in the state and output equations are real, time dependent, and norm bounded. The time-delay and the nonlinear disturbances are assumed to be unknown. The purpose of the problem under investigation is to design a linear, delay-free, uncertainty-independent state estimator such that, for all admissible uncertainties as well as nonlinear disturbances, the dynamics of the estimation error is stochastically exponentially stable in the mean square, independent of the time delay. We address both the filtering analysis and synthesis issues, and show that the problem of exponential filtering for the class of uncertain time-delay jump systems with nonlinear disturbances can be solved in terms of the solutions to a set of linear (quadratic) matrix inequalities. A numerical example is exploited to demonstrate the usefulness of the developed theory.
Description: Copyright [2004] IEEE. This material is posted here with permission of the IEEE. Such permission of the IEEE does not in any way imply IEEE endorsement of any of Brunel University's products or services. Internal or personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution must be obtained from the IEEE by writing to By choosing to view this document, you agree to all provisions of the copyright laws protecting it.
ISSN: 1549-7747
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.